Kirkland Signature 400-ct Acetaminophen Extra Strength (500 Mg), Rapid Release Gelcaps / Compare to Extra Strength Tylenol Rapid Release Gelcaps

Kirkland Signature 400-ct Acetaminophen Extra Strength (500 Mg), Rapid Release Gelcaps / Compare to Extra Strength Tylenol Rapid Release Gelcaps

  • One 400 count bottle of extra strength 500 mg acetaminophen rapid release gels
  • Contains 500 mg Acetaminophen in each caplet / Reduces fever
  • Won’t irritate your stomach lining the way that aspirin, naproxen sodium, or even ibuprofen sometimes can
  • Temporarily relieves minor aches and pains due to muscular aches,
  • backaches, headaches, toothaches the common cold, menstrual cramps and minor pain of arthritis

Pain Reliever/Fever Reducer. Fast Release/Fast Relief. Contains no aspirin. Aspirin free. Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium and even ibuprofen.

Price: [wpramaprice asin=”B0026L2J2I”]

[wpramareviews asin=”B0026L2J2I”]